Pediatric neurology · 1986
Drug-induced dystonia in neuronal ceroid-lipofuscinosis.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Gospe S M, Jankovic J
Аннотация
Neuroleptic-induced tardive dystonia is frequently refractory to therapy. We describe a 13-year-old girl with neuronal ceroid-lipofuscinosis who developed dystonia after beginning treatment with thioridazine for acute psychosis. Although anticholinergic drugs and benzodiazepines were ineffective, the patient improved with baclofen. Patients with certain degenerative diseases of the central nervous system may be at increased risk for the development of drug-induced dystonia, and we caution against the use of neuroleptics in these patients.